# SDR 02FDEA00152

- Difficulty date: February 16, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER CHORD LBL 55 - RBL 55.  REMOVED AND REPLACED FLOORBEAM.
